# SDR DALA2021072704217

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 21,223 hours, 8,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7760478) L1 SLIDE RAFT HAD GIRT BAR INSTALLED ON DOOR OPEN DID NOT DEPLOY BUT 1/2 OUT OF BOX. REINSTALLED SLIDE PACK ON THE L1 DOOR PER JIC 2560 4425 AND INSTALLED LATCH ON L1 SLIDE PACK PER JIC 2560-4425. OK FOR SVC.
